# SDR CALA2023122103700

- Difficulty date: December 18, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 119,892 hours, 18,612 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 140T012042
- Condition: Corroded
- Location: Bs 785
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM; 63-2060-1-2610; KEEL BEAM FS785 CORROSION UNDER 5 NUT PLATES "MARKED" REF AMES NR 165631-0100-0072. 03046 SEE BACK + PARTIAL WORKSHEETS #40 1 OF 2, 2 OF 2 FOR PARTI BLENDED + EVALUATED KEEL BEAM FS785 UNDER 5 NUT PLATES ON PANEL AL WORK COMPLETED. SUPPORT STRAP. FOUND TO BE OUT OF LIMITS IAW B767 SRM 53-50-12-1 A. REMOVED + REPLACED IAW B767 SRM 51-40-02 PARA 9 + EC/RA 5300- NO ADDITIONAL REMARKS.
